# SDR IPXA12M73767

- Difficulty date: May 15, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drive Chain
- Part number: SXC57932
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C L-1 DOOR INNER EMERGENCY DRIVE CHAIN FOUND BROKEN.     R & R L-1 DOOR EMERGENCY DRIVE CHAIN REF MFG DWG NBA6258 AND AMM 52-11-02-5.
